# SDR 99UAL900054

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Engine: Iae V2527A5
- System (JASC): 2211 · Autopilot Computer
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr 1 & 2 Fmgc
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCDU NR 1 & 2 BLACKED OUT SEVERAL TIMES FOR SEVERAL MINUTES INDEPENDENTLY AND CAME BACK ON THEIR OWN. NR 2 FLIGHT DIRECTOR SEEMED TO WANDER BOTH VERTICALLY AND LATERALLY 300 FEET. *S/D*  RESET FMGC 1 AND 2  CB'S, OPS CHECKS NORMAL.  NO ADDITIONAL PROBLEMS HAVE BEEN IDENTIFIED.
